Dude if you are truly suicidal forget about NSI. If it works for you it takes about three weeks. If it doesn't, which seems like the most common outcome, it can make you a lot more depressed.
This chemical is very far from being the magic bullet you have been led to believe from probably a lot of neuralstem hype and shilling (AstroTurfing) in this forum and others.
I'm suicidal because of a brain disease (i think) not because of a chemical imbalance or something.
I was full happy because of this shit.
I have strong blue field entoptic phenomenon, got it from drug + visual snow (but it dont bother me), but the blue field is horrible, i need to try stuff to repair my brain.
Modern medecine can't do anything ..
BCP-157 is on my way too.
WHAT compounds did you use?? You can't just throw unknown and untested substances on your issues, and expect them to resolve! You need to give us ALL of the info on the drugs you used, and what exactly you think it has done to your vision - you mention visual snow? That, is often a side-effect of NMDA-antagonism, I believe, or Serotonergic AGONISTS, like LSD and such.
Have you been using hallucinogens of various types?
If you have DEPERSONALISATION AND DEREALISATION as well, and not just feelings of great despair (similar to feeling suicidal), then I might know something which could help...
TIANEPTINE - it normalises the currents between the glutamatergic AMPA and NMDA-receptors, modulating the glutamate-network into causing a sort of stress-tolerance-increasing effect - this could help with some of your issues - and the SRE-effect should dampen down on your serotonergic neurotransmission - meanwhile, as the icing on the cake, Tianeptine's OPIOID properties will ensure that you DON'T kill yourself - the AD-effects from Tia are so fast that it really should be the #1 go-to for suicidal patients.
1. Tell us the source of your visual problems - what drug caused it?
2. Tell us about your mental and neurological diagnosis - which ones do you have, and which ones has it been SUSPECTED that you have? By you, or others.
3. Get Tianeptine.
4. DON'T KILL YOURSELF!
So during 3 month, i got tachycardia, anxiety attack, sinus pressure, High BP, some DR but my visual field was clean asf.
Went to cardio, heart was fine but anxious, got propanolol to take only if i have anxiety attack.
4 february i went to a festival, i took some 4-FMP, party went so good (no anxiety, tachycardia) i always take drug along with vitamin, O3, antioxydant, CoQ10, PQQ and co.
Next day i woke up with strong BFEP, and i never went away ...
But the weird side its that since this episode, i have no longer tachycardia, high BP, and DR so wtf ...
I always supp me with O3, Multi, Magnesium bysglycinate, Lion's mane, CoQ10 etc
Another infos, im addicted to kratom and during one week before this festival, i ran out, so i took 50mg tianeptine sulphate/Day to alleviate withdrawal, i was perfectly fine except tachy and co.
I cant leave kratom atm its the only stuff who lessen my BFEP and avoid me to think about it.
Edit : I already took so many time 4-FMP before (same stuff) so it wasnt a contamined product i think ..